A month ago suddenly stinging urine, can not urinate, oral cephalosporin three days after the symptoms disappeared, the next day after intercourse when urinating found blood on the panties, and then continue to take oral cephalosporin five days, and then last month 21 menstruation, 27, 28 menstruation ended, but every night when changing panties these days, will be accompanied by dark brown blood mixed with leukorrhea, but the normal flow of fresh leukorrhea is milky white transparent, want to askDo you think it is normal to have this symptom? Do you need to take medicine or have it checked?
After menstruation if the leucorrhea with bleeding and obvious uncomfortable symptoms, especially urinary frequency and urgency, painful urination, this situation can not exclude the possibility of urinary tract infection, it is best to take some levofloxacin, cefuroxime for conditioning, drink more water, diet light, pay attention to cleanliness and hygiene.
In such cases, it is not recommended to take medication immediately, as it is difficult to administer the correct medication without knowing the cause.The reason for this abnormal small amount of bleeding is more, such as cervical lesions, cervical polyps, endometrial polyps, uterine fibroids, adenomyosis and so on can lead to such bleeding performance, menstrual disorders, abnormal secretion of sex hormones can also appear such performance, or need to first go to the hospital for examination, and then according to the cause to decide what drugs to use for treatment there are some problems, if only occasionally occur withoutIf the specific cause is not found, the amount is not too much can be adjusted in terms of life, and does not necessarily need to use drugs.
The most common causes of vaginal bleeding after sex are cervical lesions or cervical polyps, etc. Gynecological examination, cervical screening, HPV test, etc. are needed to help clarify the diagnosis.